# SDR GTIA2023042037122

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,860 hours, 20,102 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Lh Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECENDING OUT OF 150 TURNED ON ENG ANTI ICE RECEIVED ECAM ANTI ICE ENG 1 VALVE CLOSED CYCLED SEVERAL TIMES NO CHANGE ( ENGINE ANTI-ICE VALVES (A319CEO/A320CEO/A321CEO WITH IAE ENGINES) )-TRANSFERRED T O MEL 30-21-01-3 CAT "C" DUE DATE 4-28-23 MDDR 53739 MOC 65847 PLACARD INSTALLED MX PROCEDURES C/W
